Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 12, NWS San Angelo, TX

November 25, 201124 counties in Texas

NWS San Angelo, TX issued this wind advisory at Nov 25, 2011, 2:39 PM CST for 24 counties in Texas. It took effect at Nov 26, 2011, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2011, 2:39 PM CST (20:39 UTC)
In effect from
Nov 26, 2011, 8:00 AM CST
Expired
Nov 26, 2011, 6:00 PM CST
In force
10 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2011-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2011-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WWUS74 KSJT 252039
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
239 PM CST FRI NOV 25 2011

...A WIND ADVISORY IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS ON
SATURDAY...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE AREA SATURDAY MORNING.
STRONG NORTHWEST TO NORTH WINDS WILL DEVELOP BEHIND THE FRONT AND
CONTINUE INTO THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS 25 TO
35 MPH WITH GUSTS OF 45 MPH ARE EXPECTED.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-261000-
/O.NEW.KSJT.WI.Y.0012.111126T1500Z-111126T2200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD
239 PM CST FRI NOV 25 2011

...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CST SATURDAY. 

* IMPACTS: LIGHT WEIGHT ITEMS WILL BE BLOWN AROUND. MOTORISTS
  SHOULD BE ALERT TO SUDDEN CROSSWINDS...ESPECIALLY ON EAST TO
  WEST ROADWAYS. CHOPPY AND HAZARDOUS BOATING CONDITIONS WILL
  EXIST ON AREA LAKES.

* TIMING: 9 AM CST UNTIL 4 PM CST SATURDAY. 

* WINDS: SUSTAINED NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

24
3 follow-up statements
168 
WWUS74 KSJT 261239
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
639 AM CST SAT NOV 26 2011

...A WIND ADVISORY IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS ON
SATURDAY...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE AREA THIS MORNING.
STRONG NORTHWEST TO NORTH WINDS WILL DEVELOP BEHIND THE FRONT AND
CONTINUE INTO THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS 25 TO 35
MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-262200-
/O.EXT.KSJT.WI.Y.0012.111126T1400Z-111126T2200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD
639 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON.

* IMPACTS: LIGHT WEIGHT ITEMS WILL BE BLOWN AROUND. MOTORISTS 
  SHOULD BE ALERT TO SUDDEN CROSSWINDS...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. CHOPPY AND HAZARDOUS BOATING CONDITIONS WILL 
  EXIST ON AREA LAKES. 

* TIMING: 8 AM CST UNTIL 4 PM CST TODAY.

* WINDS: SUSTAINED NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
890 
WWUS74 KSJT 261241 AAC
NPWSJT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
641 AM CST SAT NOV 26 2011

...A WIND ADVISORY IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS TODAY...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE AREA THIS
MORNING. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT AND
CONTINUE INTO THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS 25 TO 35
MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-262045-
/O.CON.KSJT.WI.Y.0012.111126T1400Z-111126T2200Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD
641 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

* IMPACTS: LIGHT WEIGHT ITEMS WILL BE BLOWN AROUND. MOTORISTS 
  SHOULD BE ALERT TO SUDDEN CROSSWINDS...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. CHOPPY AND HAZARDOUS BOATING CONDITIONS WILL 
  EXIST ON AREA LAKES. 

* TIMING: 8 AM CST UNTIL 4 PM CST TODAY.

* WINDS: SUSTAINED NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 
  50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
872 
WWUS74 KSJT 261534
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 AM CST SAT NOV 26 2011

...A WIND ADVISORY IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS
TODAY...

.A STRONG COLD FRONT HAS MOVED THROUGH MUCH OF THE AREA THIS
MORNING. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT AND
CONTINUE INTO THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS 25 TO 35
MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED.

TXZ154-155-168>170-270000-
/O.EXB.KSJT.WI.Y.0012.000000T0000Z-111127T0000Z/
MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...BRADY...SAN SABA...MENARD...JUNCTION...
MASON
934 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* IMPACTS: LIGHT WEIGHT ITEMS WILL BE BLOWN AROUND. MOTORISTS 
  SHOULD BE ALERT TO SUDDEN CROSSWINDS...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. CHOPPY AND HAZARDOUS BOATING CONDITIONS WILL 
  EXIST ON AREA LAKES. 

* TIMING: 8 AM CST UNTIL 4 PM CST TODAY.

* WINDS: SUSTAINED NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 
  50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-270000-
/O.EXT.KSJT.WI.Y.0012.000000T0000Z-111127T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD
934 AM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* IMPACTS: LIGHT WEIGHT ITEMS WILL BE BLOWN AROUND. MOTORISTS 
  SHOULD BE ALERT TO SUDDEN CROSSWINDS...ESPECIALLY ON EAST TO 
  WEST ROADWAYS. CHOPPY AND HAZARDOUS BOATING CONDITIONS WILL 
  EXIST ON AREA LAKES. 

* TIMING: 8 AM CST UNTIL 4 PM CST TODAY.

* WINDS: SUSTAINED NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 
  50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 12:00 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 25, 12:00 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1200 PM CST FRI NOV 25 2011

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
MVFR CIGS WILL PREVAIL ACROSS THE SOUTHERN TERMINALS THROUGH MID
AFTERNOON...WITH NORTHERN TERMINALS SCATTERING OUT TO VFR 19-20Z.
SCATTERED SHOWERS EXPECTED TO OVERSPREAD THE TERMINALS FROM WEST
TO EAST THIS EVENING...ENDING OVER THE KJCT AND KBBD TERMINALS BY
09Z. SOME MVFR CIGS/VSBYS POSSIBLE OVERNIGHT BUT A RETURN TO VFR
WILL OCCUR ACROSS THE TERMINALS AFTER 12Z AS A STRONG COLD FRONT
MOVES ACROSS THE AREA. STRONG NORTH WINDS DEVELOP BEHIND THE FRONT
WITH GUSTS 30 TO 40 KT LIKELY DURING THE DAY.

&&

.PREV DISCUSSION... /ISSUED 524 AM CST FRI NOV 25 2011/

DISCUSSION...
AVIATION DISCUSSION FOLLOWS.

AVIATION...
MVFR CIGS AND GUSTY SOUTH WINDS WILL BE THE MAIN IMPACTS TODAY AT
MOST TAF SITES. SHOWERS ARE EXPECTED TO BEGIN SHORTLY BEFORE 00Z
AND CONTINUE THROUGH 12Z BEFORE ENDING ACROSS THE EAST AS AN UPPER
TROUGH OF LOW PRESSURE MOVES ACROSS. A FEW THUNDERSTORMS ARE POSSIBLE
AT KJCT...KSOA...AND KBBD...BUT MOSTLY SHOWERS ARE EXPECTED. THE
BEST CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ACROSS
KBBD...KJCT...AND KSOA. EXPECT IMPROVEMENT TO VFR BY 12Z ACROSS
ALL TAF SITE. STRONG NORTH WINDS ARE EXPECTED BEHIND A STRONG
COLD TOMORROW.

PREV DISCUSSION... /ISSUED 441 AM CST FRI NOV 25 2011/

SHORT TERM..
LATEST WATER VAPOR SATELLITE AND UPPER AIR CHARTS SHOWED AN UPPER
TROF OF LOW PRESSURE MOVING EAST ACROSS BAJA AND INTO NORTHERN
MEXICO.  THIS FEATURE SHOULD SPREAD LOTS OF LOW...MIDDLE AND HIGH
CLOUDS INTO WC TX TODAY AND TONIGHT.  SOME SHOWERS AND AN ISOLATED
THUNDERSTORM MAY DEVELOP AFTER 5PM ACROSS THE WEST AND THEN
GRADUALLY SPREAD EAST THROUGH THE NIGHT.  THE PRECIPITATION SHOULD
END BEFORE SUNRISE TOMORROW.  THE BEST CHANCE OF RAIN SHOULD BE
ACROSS THE EAST AND SOUTHEAST COUNTIES CLOSER TO THE BETTER
MOISTURE.  POPS ARE A LITTLE LOWER ACROSS THE WEST AND NORTH BECAUSE
OF A DRIER MOISTURE COLUMN THAT WILL TAKE SOME TIME TO SATURATE.
WENT CLOSER TO THE MAV MOS TEMPS AND POPS.

LONG TERM...
STRONG COLD FRONT...ASSOCIATED WITH DEEPENING NORTHERN STREAM TROUGH
FROM THE PLAINS TO THE MID-MISSISSIPPI VALLEY...WILL SURGE SOUTH
ACROSS WEST CENTRAL TEXAS ON SATURDAY MORNING. GUSTY NORTH WINDS WILL
FOLLOW PASSAGE OF THIS FRONT. CARRYING WIND SPEEDS BETWEEN THE LOWER
MET AND HIGHER MAV GUIDANCE VALUES. WITH NUMEROUS SYSTEMS THIS FALL
SEASON...THE MET HAS BEEN A LITTLE TOO LOW WITH WINDS WHILE THE MAV
HAS BEEN TOO HIGH. EXPECT WINDS TO MEET LAKE WIND ADVISORY CRITERIA
ON SATURDAY. ONLY SOME PATCHY POST-FRONTAL STRATOCUMULUS IS
ANTICIPATED ON SATURDAY...BUT STRONG COLD AIR ADVECTION WILL LIMIT
TEMPERATURES TO THE UPPER 50S/LOWER 60S FOR HIGHS. WINDS WILL
DIMINISH SATURDAY EVENING WITH GOOD RADIATIONAL COOLING OVERNIGHT...
AS SURFACE HIGH SETTLES INTO WEST TEXAS.

PROSPECTS FOR RAIN LOOK TO BE ABSENT NEXT WEEK WITH RATHER DRY
AIRMASSES OCCUPYING OUR REGION. A COUPLE OF DRY COLD FRONTAL
PASSAGES ARE INDICATED LATE MONDAY NIGHT/TUESDAY MORNING...AND
AGAIN LATER IN THE WEEK. THE EARLY WEEK COLD FRONT WILL BRING
A QUICK SHOT OF COOLER AIR ON TUESDAY. THE MODELS HAVE NOTABLE
DIFFERENCES IN THE TIMING OF THE COLD FRONT LATER IN THE WEEK...
THOUGH BOTH INDICATE A STRONG COLD FRONT. THE GFS IS CONSIDERABLY
MORE PROGRESSIVE WITH SYSTEMS AND HAS THE FRONT ARRIVING LATE
WEDNESDAY NIGHT. THE ECMWF BRINGS THE FRONT INTO OUR AREA ABOUT
24 HOURS LATER THAN THE GFS. WENT WITH THE GFS SOLUTION AT THIS
TIME.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON AS
A STRONG COLD FRONT BRINGS DRY AND COOL WEATHER TO THE REGION.
LOWEST AFTERNOON RELATIVE HUMIDITY VALUES SHOULD FALL INTO THE LOWER
20S AND POSSIBLY EVEN LOWER...AND 20 FOOT NORTH WINDS SHOULD BLOW
FROM THE NORTH AT 18 GUSTING TO 28 MPH.  AREAS THAT RECEIVE ADEQUATE
RAINFALL MAY HAVE LESS OF A PROBLEM.  STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 65  49  58  29  62 /  30  50  10   0   0
SAN ANGELO 	 66  48  59  27  64 /  30  40  10   0   0
JUNCTION 	 66  53  63  28  65 /  10  60  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/24
Hazardous weather outlook, Nov 25, 5:56 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
556 AM CST FRI NOV 25 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-261200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
556 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY PRODUCE FREQUENT
LIGHTNING AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FIRE WEATHER CONDITIONS WILL BE ELEVATED SATURDAY BEHIND A STRONG
COLD FRONT. COMBINED WITH DRIER AIR...STRONG NORTH WINDS OF 20 TO
30 MPH WILL GUST TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.